# SDR DALA2025100207151

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SCUFF PLATE FASTENER HOLE NR 80L HAS SIGNS OF CORROSION IN COUNTER SINK.  REMOVED CORROSION ON FWD PAX DOOR HOLE NR 80L, FOUND OUT OF LIMITS IAW ASRP 51-21--06 & 53-21-25 PREFORMED WORK I& RESTORED FINISH & PRIMED IAW  ERA 629281-14.   ASSOCIATED ER/A 14-629281 ADDED FOR AC 8124. (LP# 1221293).
